# SDR WX0A2025052932441

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 37,960 hours, 23,565 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT PLACARD FELL OFF R2 DOOR / REPLACED EXIT MARKET @ 90WL8 IAW AMM 33-51-13-000-001-A AND 33-51-13-400-001-A, OP NORMAL. THIS CLEARS NEF 25-01-A07, MDDR #213069, M151 CONTROL LOG UPDATED."
